Paracetamol 500mg Tablets/Caplets helps to bring rapid relief from mild to moderate pain, fever, and the symptoms of cold and flu.
Paracetamol provides temporary pain relief and reduces the symptoms of moderate to high fevers. It is a common type of medication which should be present in most households and is readily available over-the-counter.
Paracetamol 500mg Tablets/Caplets helps to bring temporary relief from pain and discomfort associated with;
- Period Pain
- Sinus Headaches
- Neuralgic Conditions
- Muscular Aches
- Fever Symptoms
Directions for taking Paracetamol 500mg Tablets/Caplets:
- Swallow with water.
- Adults and children 12 years and over: Take1-2 tablets/caplets with water every 4-6 hours. (Maximum of 8 tablets/caplets in 24 hours).
- Children 7-12 years old: ½ - 1 tablet with water every 4-6 hours. (Maximum of 4 tablets/caplets in 24 hours).
- Not recommended for children under 7 years of age.
- Do not take Paracetamol for longer than 48 hours at a time unless advised to by a doctor.
Warnings for Paracetamol 500mg Tablets/Caplets:
- Do not take this medication if you have ever had an allergic reaction to paracetamol or any of the ingredients in the tablet/caplet. An allergic reaction may include a rash, itching, difficulty breathing or swelling of the face, lips, throat or tongue.
- If you (or someone else) swallow a lot of the tablets/caplets at the same time, or if you think a child has swallowed any of the tablets/caplets, contact your nearest hospital casualty department or your doctor immediately. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
- If you forget to take a tablet/caplet take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
- Check with your doctor before taking this medication if you have been an alcoholic or duffer from severe kidney or severe liver disease.
- Do not take with any other medication containing paracetamol.
- Ask your doctor or pharmacist for advice before taking any medicines if pregnant or breast feeding.
- Do not use the tablets after the end of the expiry month shown on the product packaging.
- Keep the tablets/caplets stored below 25°C in a dry place, protected from light.
- Do not transfer them to another container.
- Keep paracetamol tablets/caplets out of the reach and sight of children in a secure place.
Side effects when taking Paracetamol 500mg tablets/caplets:
There are no side effects of Paracetamol 500mg tablets/caplets when following the correct dosage. Exceeding the recommended dosage may cause a rash, stomach bleeding and blood disorders.
Each Paracetamol 500mg Tablet/Caplets contains:
500mg of the active ingredient Paracetamol. The tablets/caplets also contain maize starch, colloidal silica, magnesium sterate and potassium sorbate.